The Fun Of Infertility Continues…..TMI & Q&A

& IVF hasn’t even started yet!!

I still have 6 more days left on birth control &, yesterday, I started cramping. I’d cramped a little the week before so, initially, I thought nothing of it. Then it kept getting a little bit worse….& worse…& worse.

So I thought bam! I’m going to start bleeding any second. I downed a Motrin 600 as soon as I got home & am about to do the same again today. IDK, what gives. I am having horrific cramping (& a hankering for some chocolate, which I NEVER do even when I am on my period) but no bleeding….

Maybe it’s because I usually have my period this week??? My cycle is fairly regular & I honestly can’t remember the last time I’ve taken birth control…hoping it’s nothing & all will be clear for our 1st IVF cycle. *insert anxiety emoji here

Blah!

Has anyone else had a similar experience on BC leading up to IVF???

Advertisements

4 thoughts on “The Fun Of Infertility Continues…..TMI & Q&A

  1. I haven’t experienced this but wanted to make sure you are aware (and check with your dr), don’t take Motrin/ibuprofen when planning to go through an IVF cycle. It effects your uterine lining. Only use Tylenol. Probably no big deal if you are on the bc cycle first then IVF cycle but you’ll want to stay away from it going forward 🙂

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s